# SDR 03FDEA01124

- Difficulty date: July 22, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 757
- Aircraft time: 12,368 hours, 6,391 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327828622300
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OFFLOAD, HUB ADVISED BROKEN YZ LATCH LOCK IN POS 11RT.  CLOSE INSP NOTED SEAT TRACK DAMAGED.  REPLACED LATCH IAW A300-600 AMM 25-58-00 AND SEAT TRACK ADAPTER REPLACED IAW EA 6-5310-71945 PT 2.
